Integral inequalities for asymmetrized synchronous functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Integral inequalities for asymmetrized synchronous functions. Journal of Computational Analysis and Applications, 29 (1). pp. 151-161. ISSN 1521-1398


In this paper We establish some integral inequalities for the product of asymmetrized synchronous/asynchronous functions. Some examples for integrals of monotonic functions, including power, logarithmic and sin functions are also provided.

Item type Article
Subjects Current > FOR (2020) Classification > 4903 Numerical and computational mathematics
Current > Division/Research > College of Science and Engineering
Keywords asymmetrized synchronous function, asynchronous function, integrals, monotonic functions, power function, logarithmic function, sin function
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login